# SDR DALA2015062903984

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 43,041 hours, 21,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY LIGHT BATTERY PACKS M1671 AND M1695 FAILED CAPACITY TEST.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACKS M1671 AND M1695 IAW AMM 33-51-06.  OPS TEST OK.
